question-icon

What Causes Headache, Abdominal Pain, Black Floating Stools And Little Appetite?

default
Posted on Thu, 19 Mar 2015
Question: headache, stomach pain in lower area, black floating stools, little appetite, coated white tongue dark edges.
Taking mastic, MSM ( only after3 days symptoms)
doctor
Answered by Dr. Dr. BR Hudda (1 hour later)
Brief Answer:
upload medical history; may be side effect of MSM

Detailed Answer:
Hello
welcome to health care magic
I would like to know about your complete medical history (if any)

Your present symptoms could be due to any of following
Side effect of MSN
acute gastroenteritis with dehydration
gastrointestinal bleeding

Black coloured stool is worrisome issue. If they persists, I will insist you visit the doctor for thorough examination and a battery of tests like CBC Hemoglobin stool test and upper GI endoscopy

Have plenty of fluids including ORS to maintain good hydration

I hope you will find my response helpful and informative
please feel free to.ask for follow up question for further clarification I will gladly answer you

wishing you good health
regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Dr. BR Hudda

General & Family Physician

Practicing since :2009

Answered : 3004 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Headache, Abdominal Pain, Black Floating Stools And Little Appetite?

Brief Answer: upload medical history; may be side effect of MSM Detailed Answer: Hello welcome to health care magic I would like to know about your complete medical history (if any) Your present symptoms could be due to any of following Side effect of MSN acute gastroenteritis with dehydration gastrointestinal bleeding Black coloured stool is worrisome issue. If they persists, I will insist you visit the doctor for thorough examination and a battery of tests like CBC Hemoglobin stool test and upper GI endoscopy Have plenty of fluids including ORS to maintain good hydration I hope you will find my response helpful and informative please feel free to.ask for follow up question for further clarification I will gladly answer you wishing you good health regards